| Model Number |
02.12.E0410FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
10/08/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
After 1 month from the primary the patient came in with an infection and the cause is unknown.The surgeon revised the poly.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 15 october 2025.Gmk-sphere 02.12.E0410fr gmk-sphere tibial insert e-cross - flex 4r - 10mm (k202022) lot: 2342346: (b)(4) items manufactured and released on 27-dec-2023.Expiration date: 06-dec-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.